# SDR IPXA2025102889881

- Difficulty date: October 16, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N609UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64254
- Aircraft time: 30,057 hours, 4,416 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771333
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD SIDE OF STA 2180 S-17L.  ACCOMPLISHED REPAIR I.A.W UPS EO-95737-REQ1 REV.1 AND 53-60-03-2R-3 TR: 53-154 AND EGAT WORK SHEET NO.50771 AND EGAT EI F2025A53M-2755 REV.0.
